# SDR AALA20040031

- Difficulty date: January 5, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  FOUND ONE INCH BY ONE INCH CORROSION ON LONGERON 22L AT STATION 1290.  INSTALLED DOUBLER REPAIR PER SRM 53-02-00.  SYSTEM GROUND CHECKED NORMAL OPERATION.
